# SDR 2023F00124

- Difficulty date: April 26, 2023
- Submitted: May 4, 2023
- Operation: General aviation
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 5893543149
- Part serial: 14197H2422
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW L1 CRACK. CORRECTIVE ACTION: WINDOW L1 REMOVED AND REPLACED
